Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 243753, 12 pages
http://dx.doi.org/10.1155/2015/243753
Research Article

A Coincidence Best Proximity Point Problem in -Metric Spaces

1Department of Mathematics, Lahore University of Management Sciences, Pakistan
2Department of Mathematics, University of Sargodha, Pakistan
3Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thung Khru, Bangkok 10140, Thailand

Received 2 June 2014; Accepted 3 August 2014

Academic Editor: Sehie Park

Copyright © 2015 M. Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. Alghamdi, N. Shahzad, and F. Vetro, “Best proximity points for some classes of proximal contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 713252, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Jleli, E. Karapınar, and B. Samet, “Best proximity points for generalized α-ψ-proximal contractive type mappings,” Journal of Applied Mathematics, vol. 2013, Article ID 534127, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Jleli and B. Samet, “Best proximity points for α-ψ-proximal contractive type mappings and applications,” Bulletin des Sciences Mathématiques, vol. 137, no. 8, pp. 977–995, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. C. Mongkolkeha and P. Kumam, “Some common best proximity points for proximity commuting mappings,” Optimization Letters, vol. 7, no. 8, pp. 1825–1836, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. C. Mongkolkeha and P. Kumam, “Best proximity point theorems for generalized cyclic contractions in ordered metric spaces,” Journal of Optimization Theory and Applications, vol. 155, no. 1, pp. 215–226, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. C. Mongkolkeha and P. Kumam, “Best proximity points for asymptotic proximal pointwise weaker Meir-Keeler-type ψ-contraction mappings,” Journal of the Egyptian Mathematical Society, vol. 21, no. 2, pp. 87–90, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. C. Mongkolkeha, Y. J. Cho, and P. Kumam, “Best proximity points for generalized proximal C-contraction mappings in metric spaces with partial orders,” Journal of Inequalities and Applications, vol. 2013, article 94, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Mongkolkeha, Y. J. Cho, and P. Kumam, “Best proximity points for Geraghty's proximal contraction mappings,” Fixed Point Theory and Applications, vol. 2013, article 180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. K. Nashine, P. Kumam, and C. Vetro, “Best proximity point theorems for rational proximal contractions,” Fixed Point Theory and Applications, vol. 2013, article 95, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. S. Basha, “Best proximity points: global optimal approximate solutions,” Journal of Global Optimization, vol. 49, no. 1, pp. 15–21, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Zhang, Y. Su, and Q. Cheng, “A note on “a best proximity point theorem for Geraghty-contractions”,” Fixed Point Theory and Applications, vol. 2013, article 99, 2013. View at Publisher · View at Google Scholar
  12. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at MathSciNet
  13. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Mustafa and B. Sims, “Some remarks concerning D-metric spaces,” in Proceedings of the International Conference on Fixed Point Theory and Applications, pp. 189–198, Valencia, Spain, July 2003.
  15. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, Art. ID 917175, 10 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Mustafa, “Common fixed points of weakly compatible mappings in G-metric spaces,” Applied Mathematical Sciences, vol. 6, no. 89-92, pp. 4589–4600, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  18. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Google Scholar · View at MathSciNet
  19. Z. Mustafa and B. Sims, “Some remarks concerning D-metric spaces,” in Proceedings of the International Conferenceon Fixed Point Theory and Applications, pp. 189–198, Valencia, Spain, 2003.
  20. R. Chugh, T. Kadian, A. Rani, and B. E. Rhoades, “Property P in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 401684, 12 pages, 2010. View at Google Scholar · View at MathSciNet
  21. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorems in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. W. Shatanawi, “Fixed point theory for contractive mappings satisfying ϕ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar
  23. M. Abbas, S. H. Khan, and T. Nazir, “Common fixed points of R-weakly commuting maps in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 41, 2011. View at Google Scholar · View at MathSciNet
  24. M. Abbas, A. R. Khan, and T. Nazir, “Coupled common fixed point results in two generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 13, pp. 6328–6336, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Abbas, T. Nazir, and S. Radenović, “Common fixed point of generalized weakly contractive maps in partially ordered G-metric spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9383–9395, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Abbas and B. E. Rhoades, “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces,” Applied Mathematics and Computation, vol. 215, no. 1, pp. 262–269, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. H. Aydi, W. Shatanawi, and C. Vetro, “On generalized weak G-contraction mapping in G-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4223–4229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. Y. J. Cho, B. E. Rhoades, R. Saadati, and W. Shatanawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. Z. Mustafa, F. Awawdeh, and W. Shatanawi, “Fixed point theorem for expansive mappings in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49-52, pp. 2463–2472, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Z. Mustafa, H. Aydi, and E. Karapınar, “On common fixed points in G-metric Spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. Z. Mustafa, M. Khandagji, and W. Shatanawi, “Fixed point results on complete G-metric spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 3, pp. 304–319, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  34. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Google Scholar · View at MathSciNet
  35. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. H. Obiedat and Z. Mustafa, “Fixed point results on a nonsymmetric G-metric spaces,” Jordanian Journal of Mathematics and Statistics, vol. 3, no. 2, pp. 65–79, 2010. View at Google Scholar
  37. B. Samet, C. Vetro, and F. Vetro, “Remarks on G-metric spaces,” International Journal of Analysis, vol. 2013, Article ID 917158, 6 pages, 2013. View at Publisher · View at Google Scholar
  38. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. W. Shatanawi and M. Postolache, “Some fixed-point results for a G-weak contraction in G-metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 815870, 19 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. N. Hussain, A. Latif, and P. Salimi, “Best proximity point results in G-metric spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 837943, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  41. P. Kumam and A. F. Roldán López de Hierro, “On existence and uniqueness of g-best proximity points under (φ, θ, α, g)-contractivity conditions and consequences,” Abstract and Applied Analysis, vol. 2014, Article ID 234027, 14 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet